# SDR CALA2014101692453

- Difficulty date: October 11, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR BS 632 RBL 28 FRAME J CHORD CORRODED UNDER NUTPLATES.  REMOVED ENTIRE J CHORD SECTION & REPLACED WITH A NEW J CHORD PN 143T1060-29 IAW DWG 143T1209 SHEET 4 REV C & SRM 51-40-02 ON NON-ROUTINE 40976.
